# SDR J7SA20190125001

- Difficulty date: January 25, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N414FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010031
- Aircraft time: 1,165 hours, 760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Part number: 670000741
- Part serial: 259
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

REMOVED DEFECTIVE ENVIROMENTAL CONTROL UNIT (PACK) AND INSTALLED CUSTOMER SUPPLIED NEW UNIT ASSEMBLY. PERFORMED GROUND RUNS FOR LEAK AND OPERATIONAL CHECKS AND FOUND TO BE SATISFACTORY. ALL WORK DONE IAW AMM 21-00-01 P/N 67000074-1 S/N 259.
